# SDR C2XA09RI142

- Difficulty date: August 7, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 15,459 hours, 8,259 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2403 - EWR - FLIGHT CREW REPORTED BAGG SMOKE WARNING ON EICAS.  CREW PERFORMED SYSTEM RESET SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
